Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 04.05.2024. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, [2008]
1 online resource (122 pages)
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470405243 (e-book)
ISBN 0821842161 (alk. paper)
ISBN 9780821842164 (alk. paper)
Memoirs of the American Mathematical Society, ISSN 0065-9266 ; number 918
Print version: Brundan, Jonathan. Representations of shifted Yangians and finite W-algebras. Providence, Rhode Island : American Mathematical Society, [2008] vii, 107 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 918 ISBN 9780821842164
"November 2008, volume 196, number 918 (end of volume)."
Includes bibliographical references (pages 105-107)
001809217
full
(Au-PeEL)EBL3114124
(CaPaEBR)ebr11039743
(MiAaPQ)EBC3114124
(OCoLC)922981694

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC